Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 7, NWS Lake Charles, LA

February 21, 2008Avoyelles Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Feb 21, 2008, 5:14 PM CST for Avoyelles Parish, Saint Landry Parish, Louisiana. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2008, 5:14 PM CST (23:14 UTC)
Expired
Feb 21, 2008, 5:45 PM CST
In force
31 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Avoyelles Parish, LA, Saint Landry Parish, LA

What was reported inside it

TimeReportWhereRemark
Feb 21, 5:22 PM CSTTORNADO 02 W Big Cane, LANWS STORM SURVEY FOUND DAMAGE FROM EF0 TORNADO ONE MILE EAST OF MORROW ALONG HIGHWAY 107. TIN ROOFS BLOWN OFF BARN AND HOUSE WITH TIN BLOWN THROUGHOUT FIELDS. SEVERAL TREES WERE BLOWN DOWN OR SNAPPED OFF. PATH LENGTH 1/2 MILE WITH PATH WIDTH OF 50 YARDS.
Feb 21, 5:25 PM CSTTSTM WND DMGBig Cane, LAONE TO TWO INCH DIAMETER TREE BRANCHES BLOWN DOWN
Feb 21, 5:25 PM CSTTORNADO5 W Big Cane, LAWIND DAMAGE REPORTED IN MORROW BY KLFY-TV. POSSIBLE TORNADO.
Feb 21, 5:30 PM CSTTORNADO3 N Big Cane, LAKLFY TV REPORTS TREES DOWN IN THE SMALL TOWN OF GOUDEAU. POSSIBLE TORNADO AS FUNNEL CLOUD WITNESSED PRIOR TO DAMAGE.
Feb 21, 5:30 PM CSTTORNADODupont, LAPOSSIBLE TORNADO. TREE DOWN ON HOUSE AND TREES DOWN ACROSS ROADS. FIRE DEPARTMENT AND RESCUE ON SCENE.
Feb 21, 5:35 PM CSTTORNADO 02 Wsw Dupont, LANWS STORM SURVEY FOUND DAMAGE FROM EF0 TORNADO IN BODOC AT HIGHWAY 1179/1180 INTERSECTION. SEVERAL TREES WERE SNAPPED OFF OR UPROOTED WITH SOME FALLING ON HOUSES. ONE TREE FELL ONTO AND DESTROYED A CARPORT. A TIN METAL SHED WAS ALSO DESTROYED. PATH LENGTH OF 1

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 1:41 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 212314
TORLCH
LAC009-097-212345-
/O.NEW.KLCH.TO.W.0007.080221T2314Z-080221T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 PM CST THU FEB 21 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL AVOYELLES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...SIMMESPORT...BORDELONVILLE...
  NORTHERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...

* UNTIL 545 PM CST

* AT 509 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES
  SOUTHWEST OF SIMMESPORT...OR ABOUT 10 MILES NORTHEAST OF VILLE
  PLATTE...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  SIMMESPORT AND 8 MILES SOUTH OF BORDELONVILLE BY 545 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST THURSDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3099 9177 3084 9178 3082 9176 3079 9177
      3067 9213 3078 9218 3082 9221 3084 9221
      3113 9187
TIME...MOT...LOC 2314Z 229DEG 32KT 3081 9210

$$

BRAZZELL
2 follow-up statements
000 
WWUS54 KLCH 212326
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
526 PM CST THU FEB 21 2008

LAC009-097-212345-
/O.CON.KLCH.TO.W.0007.000000T0000Z-080221T2345Z/
AVOYELLES LA-ST. LANDRY LA-
526 PM CST THU FEB 21 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHEASTERN ST. LANDRY AND SOUTH CENTRAL AVOYELLES PARISHES...

AT 522 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BIG CANE...OR
ABOUT 11 MILES NORTHWEST OF PALMETTO...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  DUPONT AND PLAUCHEVILLE BY 535 PM CST...
  SIMMESPORT AND 7 MILES SOUTHEAST OF HAMBURG BY 545 PM CST...

PERSONS IN BIG CANE NEED TO TAKE SHELTER NOW

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST THURSDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3099 9177 3095 9178 3084 9178 3082 9176
      3079 9177 3067 9213 3086 9215 3113 9187
TIME...MOT...LOC 2326Z 231DEG 31KT 3086 9200

$$

BRAZZELL
000 
WWUS54 KLCH 212349
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
549 PM CST THU FEB 21 2008

LAC009-097-212359-
/O.EXP.KLCH.TO.W.0007.000000T0000Z-080221T2345Z/
AVOYELLES LA-ST. LANDRY LA-
549 PM CST THU FEB 21 2008

...THE TORNADO WARNING FOR NORTHEASTERN ST. LANDRY AND SOUTH CENTRAL
AVOYELLES PARISHES EXPIRES AT 545 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST THURSDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3099 9177 3095 9178 3084 9178 3082 9176
      3079 9177 3067 9213 3086 9215 3113 9187
TIME...MOT...LOC 2326Z 231DEG 31KT 3086 9200

$$

BRAZZELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Feb 21, 2:51 PM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 21, 2:51 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
251 PM CST THU FEB 21 2008

.SYNOPSIS...A BAND OF THUNDERSTORMS WITH ROTATION HAS HAD A FEW
REPORTS OF TORNADOES IN CAMERON AND CALCASIEU PARISHES. FURTHER
WEST THUNDERSTORMS ARE REACHING SEVERE LIMITS. AS THIS BAND PASSES
NORTH, THE IMMINENT THREAT WILL BE OVER, HOWEVER A TORNADO WATCH
REMAINS IN EFFECT UNTIL 9 PM THIS EVENING.

A COLD FRONT WITH ARCTIC ORIGINS CURRENTLY WEDGING INTO CENTRAL
TEXAS HAS A FRONTAL WAVE NEAR TYLER. FURTHER EAST, THE FRONT IS
CREEPING SOUTHWARD. A STRONG AND DEEP UPPER LEVEL TROUGH TO THE
WEST IS PROVIDING INSTABILITY. SOUTHERLY WINDS BEHIND A WARM FRONT
FROM LUFKIN SOUTHEAST TO LAFAYETTE IS PROVIDING SUFFICIENT LOW
LEVEL SHEAR TO PRODUCE ROTATION.

&&

.SHORT TERM...GFS LOOKS TO BE HITTING THE RAIN TOO HARD TNITE.
BACKED OFF ON POPS AND WILL NOT ISSUE A FLOOD WATCH. WENT LOWER ON
TEMPS CONSIDERING DEW POINTS REAR OF THE FRONT NEAR 30 UPSTREAM
FROM THE NORTHERN ZONES, NEAR 36 WEST OF OUR SOUTHERN ZONES. ALL EXCEPT
SOUTH CENTRAL LOUISIANA CAN EXPECT THIS FRONT LATER TONIGHT. MUCH
DRIER AIR IN THE WAKE OF THE FRONT SHOULD CLEAR US OUT BY FRIDAY AFTERNOON.

.LONG TERM...FRIDAY NIGHT THRU THE WEEKEND STILL LOOKING DRY. A
POLAR OUTBREAK ON TUESDAY WITH ARCTIC AIR PLUNDERING THE UPPER
PLAINS IS TICKETED FOR THE LOWER MISSISSIPPI VALLEY BY EARLY WEDNESDAY.
OUR NEXT FREEZE COULD RESULT FROM THIS BUT KEPT OVERNIGHT TEMPS
ABOVE THE FREEZING MARK FOR NOW.

&&

.AVIATION...SEA FOG AND LOW CIGS PRODUCING LIFR CONDITIONS THIS
EVENING FOR LCH, BPT, LFT, AND ARA.

&&

.MARINE...WILL ALLOW THE DENSE FOG ADVISORY TO EXPIRE DUE
CONVECTIVE MIXING. WINDS STILL LOOK TO HOLD BELOW ADVISORY
CRITERIA IN THE WAKE OF THE FRONT FRIDAY AND SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  60  67  50  67 /  40   5   0   0
KBPT  55  66  51  68 /  40  20   0   0
KAEX  51  62  48  63 /  50  20   0   0
KLFT  64  73  51  67 /  50  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...JEFFERSON DAVIS...LAFAYETTE...LOWER
     ST. MARTIN...RAPIDES...ST. LANDRY...UPPER ST. MARTIN...AND
     VERNON.

TX...TORNADO WATCH UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

GM...DENSE FOG ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
     OUT 20 NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY, LA OUT 20 NM.

     TORNADO WATCH UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES: AND
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM.

&&

11
Hazardous weather outlook, Feb 21, 3:54 AM CST, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 AM CST THU FEB 21 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-221200-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
354 AM CST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH IS IN EFFECT FOR THE COASTAL MARSHES AND I-10
CORRIDOR...AND FOR THE ADJACENT COASTAL WATERS UNTIL 11 AM.

SEVERE WEATHER IS ALSO POSSIBLE ACROSS CENTRAL LOUISIANA AND THE
LAKES REGION OF TEXAS LATER TODAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING
HOURS...TAPERING OFF AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A STRONG COLD FRONT WILL ADVANCE THROUGH THE AREA FRIDAY EVENING.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON
TUESDAY...WITH THE APPROACH OF ANOTHER STRONG COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Feb 21, 3:06 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
306 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FUNNEL CLOUD     1 N LAKE CHARLES        30.23N 93.20W
02/21/2008                   CALCASIEU          LA   LAW ENFORCEMENT

            FUNNEL CLOUD AT THE INTERSECTION OF KIRKMAN AND 12TH
            STREETS. REPORTED TO CALCASIEU 911 AT 300 PM.

&&

JNUNN
Local storm report, Feb 21, 3:10 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     FLOOD            WESTLAKE                30.25N 93.26W
02/21/2008                   CALCASIEU          LA   NWS EMPLOYEE

            SIGNIFICANT URBAN FLOODING IN WEST LAKE. WITH ABOUT 2
            FEET OF WATER ON THE ROAD.

&&

JBRAZZEL
Local storm report, Feb 21, 3:11 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
311 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     FLOOD            LAKE CHARLES            30.21N 93.20W
02/21/2008                   CALCASIEU          LA   NWS EMPLOYEE

            URBAN FLOODING REPORTED ON LAKE STREET OF ABOUT ONE FOOT
            DEEP.

&&

JBRAZZEL
Local storm report, Feb 21, 4:13 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             WOODWORTH               31.15N 92.50W
02/21/2008  E0.50 INCH       RAPIDES            LA   PUBLIC

&&

MOGGED
Local storm report, Feb 21, 4:16 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
416 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             WOODWORTH               31.15N 92.50W
02/21/2008  E0.88 INCH       RAPIDES            LA   PUBLIC

&&

MOGGED
Local storm report, Feb 21, 4:19 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
419 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             WOODWORTH               31.15N 92.50W
02/21/2008  E0.75 INCH       RAPIDES            LA   PUBLIC

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 10:40 PM CSTSpecial Marine WarningLCH65 min
Feb 20, 11:30 PM CSTSpecial Marine WarningLCH60 min
Feb 20, 11:39 PM CSTSpecial Marine WarningLCH66 min
Feb 21, 1:42 AM CSTSpecial Marine WarningLCH33 min
Feb 21, 2:35 AM CSTSpecial Marine WarningLCH55 min
Feb 21, 3:29 AM CSTSpecial Marine WarningLCH31 min
Feb 21, 4:02 AM CSTSpecial Marine WarningLCH43 min
Feb 21, 9:08 AM CSTDense Fog AdvisoryLCHAllen, Beauregard, Vernon3 hr
Feb 21, 1:49 PM CSTTornado WarningLCHCalcasieu, Cameron26 min
Feb 21, 2:14 PM CSTTornado WarningLCHCalcasieu, Cameron46 min
Feb 21, 2:20 PM CSTSevere Thunderstorm WarningLCHCalcasieu, Cameron25 min
Feb 21, 2:51 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard27 min
Feb 21, 3:15 PM CSTTornado WarningLCHAllen, Calcasieu, Jefferson Davis45 min
Feb 21, 4:01 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides44 min
Feb 21, 4:30 PM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry30 min
Feb 21, 4:40 PM CSTSevere Thunderstorm WarningLCHVernon50 min
Feb 21, 5:29 PM CSTSevere Thunderstorm WarningLCHBeauregard, Vernon31 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.